Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Cropping Euler factors of modular L-functions

Autor
Gonzalez, J.; Jimenez, J.; Lario, J.-C.
Tipus d'activitat
Article en revista
Revista
Forum mathematicum
Data de publicació
2013-09
Volum
25
Número
5
Pàgina inicial
1039
Pàgina final
1066
DOI
https://doi.org/10.1515/FORM.2011.140 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/20759 Obrir en finestra nova
URL
http://arxiv.org/pdf/1002.4373v2.pdf Obrir en finestra nova
Resum
According to the Birch and Swinnerton-Dyer conjectures, if A/Q is an abelian variety, then its L-function must capture a substantial part of the properties of A. The smallest number field L where A has all its endomorphisms defined must also play a role. This article deals with the relationship between these two objects in the specific case of modular abelian varieties Af =Q associated to weight 2 newforms for the group t1(N). Specifically, our goal is to relate ords=1 L(Af =Q, s), with the orde...
Citació
Gonzalez, J.; Jimenez, J.; Lario, J. Cropping Euler factors of modular L-functions. "Forum mathematicum", Setembre 2013, vol. 25, núm. 5, p. 1039-1066.
Paraules clau
Abelian varieties, Distribution of Frobenius elements, L-functions
Grup de recerca
MAK - Matemàtica Aplicada a la Criptografia
TN - Grup de Recerca en Teoria de Nombres

Participants

Arxius